# SDR SWAA2025071178080

- Difficulty date: June 4, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN.  REPLACED INTERCOSTAL AND FASTENERS LOCATED BS 540 BTW BL 0 TO RBL 24.75 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9; AND DRAWING 143A0060 SHEET: 46 REV:-.
